It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


He tried Me****r(?) or whatever doctors used to prescribe prior to Lipitor. He turned a pasty yellow and his eyelids started sagging over his eyes. I kept thinking how could anything that was supposed to be good for you make you look so sick. I am leaning toward the lovastatin if he must be put on something. I have heard that some people can use Vytorin when they would not handle Lipitor. He is actually feeling the best he has felt in years so he does not want to rush back onto a statin drug of any type for a few more months. He is actually building muscle mass again, something that was not happening the last few years.

His doctor is refusing the test for Lp(a) so I don't know how to get around that. We live in a small town and she has been his doctor for years.

Yes, no more Tylenol in the house, but eight years is a long time. He is taking a product without acetamenophen and is sleeping well for the first time in years. It is odd that you mention angina. He had bouts of chest pains while on Lipitor, but none since going off it. A CT scan about five years ago showed some slight plaque build-up, but nothing that seemed to concern his doctor. He also had a treadmill test and dye test that did not indicate any problems at that time. It was only in the past three years that he had to abandon exercise totally due to muscle pain.

Thanks to all of you for your answers. I will make sure he has a liver panel in three months if he continues on niacin. His doctor has become so defensive it is difficult to talk with her about alternatives. I want his body to be totally healed before we start exploring prescription drugs again.

Jane





All times are GMT -7. The time now is 03:33 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!